Alert archive / Nebraska / Special Weather Statements in 2011
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Aug 8, 2011, 7:06 PM MDT for Box Butte County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2011, 7:06 PM MDT (01:06 UTC)
- Expired
- Aug 8, 2011, 7:30 PM MDT
- In force
- 24 min
- Issued by
- NWS Cheyenne, WY
County Box Butte County, NE
The radar
The Cheyenne radar (KCYS), 172 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.1 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1750 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
514 WWUS85 KCYS 090106 SPSCYS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 706 PM MDT MON AUG 8 2011 NEZ003-021-090130- BOX BUTTE NE-MORRILL NE- 706 PM MDT MON AUG 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORRILL AND SOUTHERN BOX BUTTE COUNTIES UNTIL 730 PM MDT... AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR KILPATRICK LAKE...OR 20 MILES WEST OF ALLIANCE...MOVING SOUTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ANGORA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4193 10282 4177 10314 4213 10338 4223 10318 TIME...MOT...LOC 0106Z 324DEG 35KT 4209 10322 $$ MAZUR
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 8, 11:40 AM MDT, 7 hours 26 minutes earlier.
Area forecast discussion, Aug 8, 11:40 AM MDT, 7 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1140 AM MDT MON AUG 8 2011 .AVIATION...UPDATED FOR 08/18Z TAFS PREDOMINATELY VFR CONDITIONS EXPECTED THROUGH TUESDAY. ISOLATED THUNDERSTORMS THIS AFTERNOON MAINLY EAST OF INTERSTATE 25 WILL PRODUCE SOME LOCALIZED AREAS OF LOWER CEILINGS AND VISIBILITY. OVERNIGHT SOME AREAS OF FOG AND IFR CONDITIONS ARE POSSIBLE IN THE PANHANDLE OF NEBRASKA. && .PREV DISCUSSION... /ISSUED 526 AM MDT MON AUG 8 2011/ AVIATION...12Z TAFS. VFR. ISOLATED AFTERNOON AND EVENING THUNDERSTORMS PRODUCING LOCALIZED MVFR AND TURBULENCE. RUBIN PREV DISCUSSION... /ISSUED 346 AM MDT MON AUG 8 2011/ SHORT TERM...TODAY THROUGH WEDNESDAY... WEAK SHORTWAVE WAS PASSING THROUGH NORTHERN ZONES EARLY THIS MORNING. KCYS 88D STILL RETURNING SOME ECHOES IN THAT AREA...ALTHOUGH OBSERVATIONS HAVE NOT RECORDED ANY RAIN. NONETHELESS CERTAINLY WILL NOT RULE OUT A FEW SPRINKLES OR LIGHT SHOWERS WITH THIS ACTIVITY THIS MORNING. FOG HAS BEEN SLOW TO MATERIALIZE THUS FAR AND WITH A DEW POINT DEPRESSION OF 8F AT KSNY AM BECOMING LESS OPTIMISTIC ABOUT ITS DEVELOPMENT THERE. DEW POINT SPREADS WERE NARROWER OVR BOX BUTTE AND MORRILL COUNTIES...SO HAVE CONFINED PATCHY FOG TO THOSE COUNTIES. 00Z MODELS PROG AFOREMENTIONED SHORTWAVE TO SEND A REINFORCING FRONTAL SURGE SOUTH TODAY. THIS WILL SET UP NORTHEASTERLY UPSLOPE CONDITIONS EAST OF THE LARAMIE RANGE BY LATE THIS AFTERNOON. HOWEVER...WITH MID-LEVEL HEIGHTS RISING BEHIND THE DEPARTING SHORTWAVE CONVECTIVE INITIATION WILL BE RELIANT UPON THE TERRAIN...RESIDUAL MOISTURE AND THE PERSISTENT ZONAL JET STREAK OVERHEAD. INSTABILITIES LOOK WEAK...WITH JUST 200 TO 500 J/KG OF SBCAPE. ANY CONVECTION WILL DISSIPATE RAPIDLY THIS EVENING WITH LOSS OF INSOLATION...GIVING WAY TO MOSTLY CLEAR SKIES TONIGHT. TUESDAY WILL HAVE THE MOST THUNDERSTORM COVERAGE OF THE PERIOD AS THE FAVORABLE RIGHT ENTRANCE OF THE JET STREAK AND SHORTWAVE MOVES OVERHEAD. ADDITIONALLY...STRONGER NORTHEAST UPSLOPE FLOW AND BETTER SURFACE MOISTURE MOISTURE WILL BE AVAILABLE ESPECIALLY OVER THE SOUTHEAST WYOMING PLAINS. AS A RESULT...SBCAPES WILL INCREASE TO 1000 TO 1500 J/KG BY TUESDAY AFTERNOON. ALTHOUGH THE THERMODYNAMIC PROFILE COULD BE BETTER...SUSPECT JET DYNAMICS WILL BE ABLE TO OVERCOME. A FEW OF THE THUNDERSTORMS HAVE THE POTENTIAL TO REACH SEVERE THRESHOLDS AS A RESULT. THE SHORTWAVE WILL DEPART EAST ON TUESDAY NIGHT. LOOKS LIKE A MOSTLY CLOUDY START TO THE DAY EAST OF THE MOUNTAINS ON WEDNESDAY. THE DELAY IN HEATING WILL KEEP AFTERNOON HIGHS COOLER...WITH PERHAPS SOME AREAS ONLY REACHING THE UPPER 70S. MAY SEE A FEW SHOWERS AND THUNDERSTORMS ON WEDNESDAY AS WELL...BUT CLOUD COVER AND COOLER TEMPERATURES SHOULD MINIMIZE COVERAGE. LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. WEDNESDAY NIGHT...ISOLATED THUNDERSTORMS ONGOING IN THE EVENING WILL GRADUALLY MOVE EAST THROUGH THE NIGHT TO OUR EASTERN COUNTIES. THURSDAY...DRIER AIR FILTERS IN AT LOW LEVELS IN THE WAKE OF A SURFACE TROUGH AND COLD FRONTAL PASSAGE...THUS THUNDERSTORM CHANCES QUITE MINIMAL IN THE AFTERNOON AND EVENING. FRIDAY...RIDGE ALOFT BEGINS TO PREVAIL. WITH LIMITED LOW AND MID LEVEL MOISTURE...THUNDERSTORM CHANCES NEAR ZERO IN THE AFTERNOON AND EVENING. SATURDAY/SUNDAY...RIDGING ALOFT OVER WESTERN WYOMING WILL PRODUCE WARMING TEMPERATURES ALOFT...AND WILL COMBINE WITH LIMITED LOW AND MID LEVEL MOISTURE AND ENOUGH CONVECTIVE INHIBITION TO KEEP AFTERNOON AND EVENING THUNDERSTORM COVERAGE NEAR ZERO. AVIATION...06Z TAFS. VFR UNLESS OTHERWISE NOTED. PATCHY FOG AND LOW CLOUDS FROM 09Z THROUGH 15Z EAST OF A LINE FROM CHADRON TO SCOTTSBLUFF TO KIMBALL PRODUCING MVFR. ISOLATED THUNDERSTORMS MONDAY AFTERNOON AND EVENING PRODUCING LOCALIZED MVFR AND TURBULENCE. FIRE WEATHER... MAIN FIRE WEATHER CONCERNS WILL BE CONFINED TO AREAS WEST OF THE LARAMIE RANGE EARLY THIS WEEK. ANOTHER WEAK FRONTAL SURGE WILL MOVE SOUTH THROUGH AREAS EAST OF THE LARAMIE RANGE AGAIN TODAY. RELATIVE HUMIDITIES WILL BE HELD A BIT HIGHER AND WINDS WILL TURN FROM NORTHWEST TO NORTHEAST AS A RESULT. THIS WEAK FRONT WILL NOT MOVE INTO CARBON/ALBANY COUNTIES UNTIL THIS EVENING...SO WEST WINDS OF 10 TO 15 MPH WITH GUSTS TO 25 MPH AND HUMIDITIES IN THE LOW TEENS EXPECTED THIS AFTERNOON. HOWEVER...WITH FUELS NON- CRITICAL THERE NO HIGHLIGHT IS NEEDED. HUMIDITY RECOVERIES WILL BE GOOD TO EXCELLENT TONIGHT ON THE EASTERN PLAINS...BUT WILL BE FAIRLY POOR IN THE WESTERN VALLEYS. A FAIRLY SIMILAR SITUATION ON TUESDAY...WITH BETTER MOISTURE TUCKED UP AGAINST THE EAST SLOPES OF THE LARAMIE RANGE AND DRY CONDITIONS OUT WEST. WINDS WILL BE A BIT BREEZIER WEST ON TUESDAY AS WELL. A FEW THUNDERSTORMS WILL AGAIN BE POSSIBLE TODAY...BUT COVERAGE WILL BE AT A MINIMUM AND MAINLY CONFINED TO THE HIGHER TERRAIN. BETTER THUNDERSTORM COVERAGE IS EXPECTED TOMORROW FOR AREAS ALONG AND EAST OF THE LARAMIE RANGE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && AVAITION...GRIFFITH
Hazardous weather outlook, Aug 8, 5:13 PM MDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 513 PM MDT MON AUG 8 2011 WYZ116>119-092230- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 513 PM MDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH THE EVENING HOURS. THE STORMS WILL MOVE EAST OR SOUTHEAST AT 30 MPH. SMALL HAIL...BRIEF WIND GUSTS TO 45 MPH...LIGHTNING AND A PERIOD OF MODERATE RAINFALL CAN BE EXPECTED WITH THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY. THE BEST THUNDERSTORM COVERAGE WILL BE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ020-054-WYZ101>115-092230- BANNER-KIMBALL-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY- 513 PM MDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH THE EVENING HOURS. THE STORMS WILL MOVE EAST OR SOUTHEAST AT 30 MPH. SMALL HAIL...BRIEF WIND GUSTS TO 45 MPH...LIGHTNING AND A PERIOD OF MODERATE RAINFALL CAN BE EXPECTED WITH THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY. THE BEST THUNDERSTORM COVERAGE WILL BE ON TUESDAY...WHERE A FEW THUNDERSTORMS MAY BECOME SEVERE EAST OF THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019-021-055-095-096-092230- DAWES-BOX BUTTE-SCOTTS BLUFF-MORRILL-CHEYENNE-NORTH SIOUX- SOUTH SIOUX- 513 PM MDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT A SCATTERED COVERAGE OF THUNDERSTORMS WILL AFFECT THE AREA THROUGH EARLY TONIGHT. SOME OF THE STORMS WILL BE STRONG AND MAY PRODUCE HAIL TO ONE INCH IN DIAMETER...WIND GUSTS TO 60 MPH...DANGEROUS LIGHTNING AND HEAVY RAINFALL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF THE NEBRASKA PANHANDLE THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY. THE BEST THUNDERSTORM COVERAGE WILL BE ON TUESDAY...WHERE A FEW THUNDERSTORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Aug 8, 5:34 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
534 PM MDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 3 NE SCOTTSBLUFF 41.90N 103.62W
08/08/2011 E0.50 INCH SCOTTS BLUFF NE TRAINED SPOTTER
UP TO DIME SIZED HAIL FROM 525 PM UNTIL 530 PM MDT.
&&
HAMMERLocal storm report, Aug 8, 5:40 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND GST SCOTTSBLUFF AIRPORT 41.87N 103.60W
08/08/2011 M51 MPH SCOTTS BLUFF NE ASOS
&&
HAMMERSpecial weather statement, Aug 8, 5:42 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
542 PM MDT MON AUG 8 2011
NEZ002-003-090030-
BOX BUTTE NE-DAWES NE-
542 PM MDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES AND NORTHEASTERN
BOX BUTTE COUNTIES UNTIL 630 PM MDT...
AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF BOX BUTTE DAM...OR 24 MILES
SOUTHWEST OF CHADRON...MOVING SOUTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BOX BUTTE DAM...
HEMINGFORD...
WILD HORSE BUTTE...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4227 10275 4214 10292 4249 10332 4262 10316
4238 10274
TIME...MOT...LOC 2342Z 317DEG 29KT 4250 10318
MAZURLocal storm report, Aug 8, 5:58 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
558 PM MDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST 11 SSE GARRETT 41.97N 105.52W
08/08/2011 M57 MPH ALBANY WY MESONET
&&
HAMMERSpecial weather statement, Aug 8, 6:09 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 609 PM MDT MON AUG 8 2011 NEZ021-055-090100- CHEYENNE NE-MORRILL NE- 609 PM MDT MON AUG 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MORRILL AND NORTHERN CHEYENNE COUNTIES UNTIL 700 PM MDT... AT 607 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR REDINGTON...OR 26 MILES SOUTHEAST OF SCOTTSBLUFF...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BRIDGEPORT... MUD SPRINGS... DALTON... GURLEY... BROADWATER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4152 10264 4127 10296 4165 10334 4175 10323 TIME...MOT...LOC 0009Z 303DEG 27KT 4164 10324 MSW
Special weather statement, Aug 8, 7:06 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 706 PM MDT MON AUG 8 2011 NEZ003-021-090130- BOX BUTTE NE-MORRILL NE- 706 PM MDT MON AUG 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORRILL AND SOUTHERN BOX BUTTE COUNTIES UNTIL 730 PM MDT... AT 701 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR KILPATRICK LAKE...OR 20 MILES WEST OF ALLIANCE...MOVING SOUTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ANGORA... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4193 10282 4177 10314 4213 10338 4223 10318 TIME...MOT...LOC 0106Z 324DEG 35KT 4209 10322 MAZUR
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:24 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 53 min |
| Aug 9, 4:33 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 41 min |
| Aug 9, 4:35 PM MDT | Special Weather Statement | CYS | Platte | 40 min |
| Aug 9, 5:00 PM MDT | Special Weather Statement | CYS | Converse | 60 min |
| Aug 9, 5:06 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Aug 9, 5:15 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Platte | 60 min |
| Aug 9, 5:21 PM MDT | Special Weather Statement | CYS | Goshen | 39 min |
| Aug 8, 6:09 PM MDT | Special Weather Statement | CYS | Morrill | 51 min |
| Aug 9, 8:55 AM MDT | Severe Thunderstorm Warning | CYS | Morrill | 26 min |
| Aug 9, 9:48 AM MDT | Special Weather Statement | CYS | Dawes | 57 min |
| Aug 9, 10:41 AM MDT | Special Weather Statement | CYS | Box Butte | 49 min |
| Aug 9, 2:16 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 10 min |
| Aug 9, 2:24 PM MDT | Tornado Warning | CYS | Cheyenne | 36 min |
| Aug 9, 2:47 PM MDT | Tornado Warning | CYS | Cheyenne | 16 min |
Nearby
Special Weather Statements in Nebraska, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.